# SDR SWAA990254

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Base
- Part number: 6556633
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND LT OVERWING EMERG LIGHTS ILLUMINATED WHEN POWER WAS SELECTED OFF.  REMOVED AND REPLACED BATTERY BASE PER BOEING M/M.
